# SDR SWAA2022120568613

- Difficulty date: November 8, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB L/E PANEL 341B HAS CRACKED RIB AT L/E STA 151.75.   REMOVED AND REPLACED RT HORIZ STAB L/E PANEL 341B RIB AT L/E STA 151.75 PER REF SRM 51-40-02 AND DWG 186A1001.
